# SDR QXEA2009080500580

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8YR TASK - ON THE LT OUTBOARD SEAT TRACK AT FS 643.00 TO FS 663.00 THERE ARE AREAS OF CORROSION.  BLENDED CORROSION ON LT O/B SEAT TRACK FS 643 TO 663 FOUND TO BE SERVICEABLE IAW REO 670-53-00-013 NOTE 1.  MAX MATERIAL REMOVED ON SURFACE IS .016.  COMPLETED REPAIR ON SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
